# SDR 2024FA0000825

- Difficulty date: November 9, 2024
- Submitted: November 9, 2024
- Operation: General aviation
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 15,467 hours, 11,772 cycles
- Engine: Pwc PW535B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strake
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT STRAKE
